# SDR 2004FA0000365

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N136X
- Make and model: Beech M35
- Aircraft serial: D6215
- Aircraft time: 318 hours
- System (JASC): 1420 · Electrical Connectors
- Part: Cable
- Part number: 52621
- Condition: Broken
- Location: Starter
- Part time: 318 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER CABLE PN 52621 BROKEN AT THE LUG CONNECTED TO THE STARTER.
